# SDR SWAA2024082830233

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,581 hours, 16,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND FWD OVERWING LIGHT SIGNAT SEAT 14F FELL OFF<[01] SECURED RH FWD OVERWING EMERGENCY EXIT LOWER LIGHT LENS IAW MT M-21-133-00720. PERMANENT REPAIR DUE W/IN 30 FLIGHT CYCLES. A/C OK FOR SERVICE.
